MAUDE Adverse Event Report: Alcon Research, LLC - Houston UNITY TOTAL PLUS Combined Procedure Pack; General surgery tray (kit)

Alcon Research, LLC - Houston UNITY TOTAL PLUS Combined Procedure Pack; General surgery tray (kit)
Catalog Number 8065000383
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
A physician reported that infusion failure occurred during surgery.The procedure type was unknown.The surgery was completed on the same day by replacing the product with another one.There was no patient impact.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).

Brand Name
UNITY TOTAL PLUS Combined Procedure Pack
Common Device Name
General surgery tray (kit)
Manufacturer (Section D)
Alcon Research, LLC - Houston
9965 buffalo speedway
houston TX 77054
Manufacturer (Section G)
Alcon Research, LLC - Houston
9965 buffalo speedway
houston TX 77054
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50850050
Report Number1644019-2026-04854
Device Sequence Number13174603
Product Code LRO
UDI-Device Identifier00380650003836
UDI-Public(01)00380650003836(17)270531(11)250620(10)17FMNC
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K880961
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8065000383
Device Lot Number17FMNC
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/30/2026
Initial Report FDA Received Date09/22/2026
Date Device Manufactured06/20/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNITY VCS Console
Patient SexUnknown